# SDR QXEA200700715

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 218,723 hours
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7003974730
- Part serial: 98014924
- Condition: Inoperative
- Location: Flt Guidance
- Part time: 4,785 hours, 7,053 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2211, ON CLIMB-OUT FO WAS HAND FLYING THE AIRCRAFT WHEN THE AUTOPILOT ENGAGED AND TURNED TO THE RIGHT.  THE FO HIT THE DISENGAGE BUTTON ON THE YOKE AND THE AUTOPILOT DISENGAGED AND FLEW NORMALLY.  AFTER THAT, THE FO WAS STARTING A SHALLOW RIGHT TURN WHEN THE AUTOPILOT ENGAGED AND TRIED TO TURN FURTHER TO THE RIGHT.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT GUIDANCE COMPUTER AND FGCP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
